On estimates of the rate of convergence In the global limit theorems for Homogeneous markov chains

Show simple item record

Author Gharib, M. [محمد غريب محمود] en_US
Available date 2009-11-25T15:22:45Z en_US
Publication Date 1997 en_US
Publication Name Qatar University Science Journal
Citation Qatar University Science Journal, 1997, Vol. 17, No. 1, Pages 15-20. en_US
URI http://hdl.handle.net/10576/9960 en_US
Abstract In this paper some estimates are obtained for the remainder term in the limit theorems for the weighted sum of random variables forming a homogeneous Markov chain with arbitrary set of possible states . The achieved results make it possible to estimate the rate of convergence in these theorems in the metric of the space Lp, 1 <p < °° without requiring that the absolute third order moment for the transition probabilities be bounded. en_US
Language en en_US
Publisher Qatar University en_US
Subject Mathematics en_US
Subject الرياضيات ar
Title On estimates of the rate of convergence In the global limit theorems for Homogeneous markov chains en_US
Alternative Title حول تقدير معدل التقارب في نظريات النهايات العالمية في سلاسل ماركوف المتجانسة ar
Type Article en_US
Pagination 15-20 en_US
Issue Number 1 en_US
Volume Number 17 en_US
Alternative Abstract تم في هذا البحث الحصول على تقدير لحد الباقي في نظريات النهاية لمجموع موزون لمجموعة من المتغيرات العشوائية تكون سلسله ماركوف متجانسة ولها عدد اختياري من الحالات الممكنة . النتائج التي نحصل عليها تجعل من الممكن أن نقدر - معدل التقارب في هذه النظريات في مقياس الفراغ 1 ≤ p < ∞, Lp بدون ان يتطلب الأمر أن يكون العزم المطلق من الدرجة الثالثة للاحتمالات الانتقالية محدوداً .


Files in this item

This item appears in the following Collection(s)

Show simple item record